# SDR DHL2005740535

- Difficulty date: April 9, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FASTENERS AS REQ AND PRIMED THE UPPER FLANGE OF THE KEELBEAM CHORD PER S/B 727-53-208 REV 1 FIG 3 DETAIL 2 AT LEFT SIDE BS 870.  FABBED REPAIR DOUBLER FROM 15-5 PH .071  HEAT TREATED TO 170 TO 190 KSI PO NR 315722 DIM 8.625 BY 3.875 INCHES HFEC INSPECTED UPPER FLANGE OF THE KEELBEAM TRIM WITH NO CRACKS NOTED IAW B727 NDT MANUAL PT 6 51-00-00 FIG 23.  TREATED AND PRIMED DOUBLER AND BARE METAL AT KEELBEAM LOWER CHORD ANGLE LT SIDE BS 870 IAW S/B 727-53-0208 REV 1 FIG 3 DETAIL 2.
